Bulletin of the American Mathematical Society

An example in the calculus of Fourier transforms

Robert Kaufman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 3 (1967), 357-359.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528840

Mathematical Reviews number (MathSciNet)
MR0212502

Zentralblatt MATH identifier
0168.11504

Citation

Kaufman, Robert. An example in the calculus of Fourier transforms. Bull. Amer. Math. Soc. 73 (1967), no. 3, 357--359. https://projecteuclid.org/euclid.bams/1183528840


Export citation

References

  • 1. H. Helson, J.-P. Kahane, Y. Katznelson, and W. Rudin, The functions which operate on Fourier transforms, Acta Math. 102(1959), 135-157.
  • 2. D. V. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N. J., 1942.